# SDR DALA1121299878

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1068-1100 DOOR CUTOUT LOWER PAN CORROSION REMOVED AND REPLACED DOOR CUTOUT PAN IAW DC9 SRM 51-30-5, 51-30-2, 51-10-4, 51-20-0.  PART NUMBER J0602289 IAW DC9 SRM 53-05 FIG 44 DOOR PAN IN AFT CARGO HAS LOSS OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.
